Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Bumps on cheek, used chemical peel. How to get rid of them?

Hello, i have recently discover a patch of small bumps/spots on my cheek. they seemed to come up from nowhere. 3 of them were white heads, which i popped, the other are merely pink bumps. what can i do to get rid of them? Will they scar? i used a chemical peel which has helped a bit, i saw a difference in the morning. Also i used clearasil rapid action spot cream.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i m dr manoj...white and blackheads happen whenever the oily glands gwt extraction is the best way to remove them...but removal should never be forceful otherwise it may leave behind permanwnt acareing and spots...acne happens bcoz of harmonal reasons and it may reccur as prevwntion is better..use cleanser with 1% salicylic acid then toner and then sunscreen at least 3 times a day...i rwcommwnd salicylic peels or glycolic peels wvwry 15 days. .u can alao apply topical retinoid adaplene containing gwl at night hrs....dont qorry acne do not last forwver..
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor